A universality theorem for the Riemann zeta-function with respect to Beatty sets

Athanasios Sourmelidis*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We prove that, for given positive numbers α and h, the Riemann zeta-function ζ can approximate any nonvanishing analytic function on a simply connected compact subset of the right open half of the critical strip by shifts of type ζ(s + ih⌊αn⌋).

Original languageEnglish
Pages (from-to)92-106
Number of pages15
JournalLithuanian Mathematical Journal
Volume60
Issue number1
DOIs
Publication statusPublished - 1 Jan 2020

Keywords

  • Beatty sequences
  • Riemann zeta-function
  • uniform distribution
  • universality

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'A universality theorem for the Riemann zeta-function with respect to Beatty sets'. Together they form a unique fingerprint.

Cite this